Prevention of drug-induced deafness in children

People take all kinds of drugs to prevent and treat diseases and to keep fit, but in fact, thousands of people have experienced drug-induced deafness after taking drugs.If such misfortunes happen to children, it not only means that children will live in a silent world for life, and cannot go to school and work like normal people. It will be a great pain for themselves and their families. It is also a heavy burden.Our country implements the basic national policy of family planning and advocates that a couple have only one child. Everyone wants their children to be healthy and lively. Therefore, we must do more to prevent children’s drug-induced deafness.

Which drugs can cause poisoning and cause deafness?The effect of the drug is divided into two,

It can cure and cause disease. Generally speaking, the medicine in the body has an effect on the diseased and non-sick parts. In the diseased part, it can play a therapeutic effect. However, in the non-sick part , Its role will often disrupt the balance of the body and cause toxic side effects.

The most common drugs known to cause poisoning and deafness: (XNUMX) Antibiotics: streptomycin, kanamycin, amikacin, gentamicin, neomycin, paromycin, Erythromycin, chloramphenicol, tetracycline, polymyxin, vancomycin, rifampicin; (XNUMX) other drugs: phenylbutazone, aspirin, indomethacin, metronidazole, propranolol, this Barbital, amiodarone and so on.

The above drugs can cause deafness. In order to avoid or reduce the occurrence of drug-induced deafness, the following points should be done:

1. Doctors should understand the properties of drugs and their side effects. When treating patients, they should be cautious in using or not using ototoxic drugs, so as not to cause deafness to patients, especially children.

2. Parents must have self-care awareness and knowledge of ototoxic drugs. In the process of treating children with medications, ask a few more why, consult more experienced medical staff, and adopt a responsible attitude towards themselves. When children are sick, do not use drugs casually; children’s drugs, the dose and concentration of drugs are different from those of adults, so you should go to the hospital and take the drugs according to the doctor’s prescription.

With the development of science and technology, some drugs are gradually being eliminated, but some drugs are being developed and used. Whether they cause deafness is still unknown. I hope that doctors and parents should be cautious when administering drugs to their children.

Leave a Reply